On weighted Strand's iteration

Journal article


Publication Details

Author(s): Carp D, Popa C, Preclik T, Rüde U
Journal: Carpathian Journal of Mathematics
Publisher: NORTH UNIV BAIA MARE DEPT MATH COMP SCI, VICTORIEI 76, BAIA MARE, 430122~…
Publication year: 2018
Volume: 34
Journal issue: 2
Pages range: 183--190
ISSN: 1584-2851
Language: English


Abstract

In this paper we present a generalization of Strand's iterative method for numerical approximation of the weighted minimal norm solution of a linear least squares problem. We prove convergence of the extended algorithm, and show that previous iterative algorithms proposed by L. Landweber, J. D. Riley and G. H. Golub are particular cases of it.


FAU Authors / FAU Editors

Preclik, Tobias
Lehrstuhl für Informatik 10 (Systemsimulation)
Rüde, Ulrich Prof. Dr.
Lehrstuhl für Informatik 10 (Systemsimulation)


External institutions
Ovidius University of Constanta


How to cite

APA:
Carp, D., Popa, C., Preclik, T., & Rüde, U. (2018). On weighted Strand's iteration. Carpathian Journal of Mathematics, 34(2), 183--190.

MLA:
Carp, D, et al. "On weighted Strand's iteration." Carpathian Journal of Mathematics 34.2 (2018): 183--190.

BibTeX: 

Last updated on 2019-21-03 at 15:38